# SDR UHLA2011062900233

- Difficulty date: June 29, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 17,504 hours, 10,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RHIB SEAT TRACK ON CF I, AREA ALSO GOUGED.  REMOVED AND REPLACED RHIB SEAT TRACK IN CF I IAW EMB 170 SRM 51-43-01 AND 51-43-02.
